Skip to content
Sexual disfunction after Hip Replacment
avatar
Pixcelracer posted:
I have had ED for 13 years but did well with the prescription drugs till I had a full hip replacement 2 years ago. My penis is now bent and even with drugs cannot maintain a full erection. Anyone familiar with this thanks.
Reply
 
avatar
An_249688 responded:
The one sign that my husband had that he was in danger was ED when he had the 'widow maker' (a 90% block of the left main artery). The other signs were sudden and emergent. So, just sayin' if you have ED, make sure that it is not coronary artery disease then be concerned about your hip. Total hip replacement had nothing to do with the rest of his anatomy, but everyone is different.


Helpful Tips

Pain after Knee ReplacmentExpert
For most people a knee replacement can predictably eliminate pain and restore function. This is not to say that the operation is not ... More
Was this Helpful?
58 of 73 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Joint Replacement Center